Free Access
Volume 13, Number 4, October-December 2007
Page(s) 776 - 792
Published online 05 September 2007
  1. K. Ammari, Dirichlet boundary stabilization of the wave equation. Asymptotic Anal. 30 (2002) 117–130. [Google Scholar]
  2. K. Ammari and M. Tucsnak, Stabilization of second order evolution equations by a class of unbounded feedbacks. ESAIM: COCV 6 (2001) 361–386. [CrossRef] [EDP Sciences] [Google Scholar]
  3. C.I. Byrnes, D.S. Gilliam, V.I. Shubov and G. Weiss, Regular linear systems governed by a boundary controlled heat equation. J. Dyn. Control Syst. 8 (2002) 341–370. [Google Scholar]
  4. A. Cheng and K. Morris, Well-posedness of boundary control systems. SIAM J. Control Optim. 42 (2003) 1244–1265. [CrossRef] [MathSciNet] [Google Scholar]
  5. R.F. Curtain, The Salamon-Weiss class of well-posed infinite dimensional linear systems: a survey. IMA J. Math. Control Inform. 14 (1997) 207–223. [Google Scholar]
  6. R.F. Curtain and G. Weiss, Well-posedness of triples of operators (in the sense of linear systems theory), in Control and Estimation of Distributed Parameter Systems, F. Kappel, K. Kunisch and W. Schappacher Eds., Birkhäuser, Basel 91 (1989) 41–59. [Google Scholar]
  7. R. Glowinski, J.W. He and J.L. Lions, On the controllability of wave models with variable coefficients: a numerical investigation. Comput. Appl. Math. 21 (2002) 191–225. [MathSciNet] [Google Scholar]
  8. B.Z. Guo and Y.H. Luo, Controllability and stability of a second order hyperbolic system with collocated sensor/actuator. Syst. Control Lett. 46 (2002) 45–65. [CrossRef] [MathSciNet] [Google Scholar]
  9. B.Z. Guo and Z.C. Shao, Regularity of a Schrödinger equation with Dirichlet control and collocated observation. Syst. Control Lett. 54 (2005) 1135–1142. [CrossRef] [Google Scholar]
  10. B.Z. Guo and Z.C. Shao, Regularity of an Euler-Bernoulli plate equation with Neumann control and collocated observation. J. Dyn. Control Syst. 12 (2006) 405–418. [Google Scholar]
  11. B.Z. Guo and X. Zhang, The regularity of the wave equation with partial Dirichlet control and collocated observation. SIAM J. Control Optim. 44 (2005) 1598–1613. [CrossRef] [MathSciNet] [Google Scholar]
  12. L. Hörmander, The Analysis of Linear Partial Differential Operators III. Springer-Verlag, Berlin (1985). [Google Scholar]
  13. B. Kellogg, Properties of elliptic boundary value problems, in Mathematical Foundations of the Finite Elements Methods. Academic Press, New York (1972) Chapter 3. [Google Scholar]
  14. V. Komornik, Exact controllability and stabilization: The Multiplier Method. John Wiley and Sons. Ltd., Chichester (1994). [Google Scholar]
  15. I. Lasiecka and R. Triggiani, Uniform exponential energy decay of wave equations in a bounded region with Formula -feedback control in the Dirichlet boundary conditions. J. Diff. Eqns. 66 (1987) 340–390. [Google Scholar]
  16. I. Lasiecka and R. Triggiani, The operator Formula for the wave equation with Dirichlet control. Abstract Appl. Anal.7 (2004) 625–634. [Google Scholar]
  17. I. Lasiecka, J.L. Lions and R. Triggiani, Nonhomogeneous boundary value problems for second order hyperbolic operators. J. Math. Pure Appl. 65 (1986) 149–192. [Google Scholar]
  18. R.B. Melrose and J. Sjöstrand, Singularities of boundary value problems I. Comm. Pure Appl. Math. 31 (1978) 593–617. [CrossRef] [MathSciNet] [Google Scholar]
  19. R. Triggiani, Exact boundary controllability on Formula of the wave equation with Dirichlet boundary control acting on a portion of the boundary Formula , and related problems. Appl. Math. Optim. 18 (1988) 241–277. [CrossRef] [MathSciNet] [Google Scholar]
  20. M. Tucsnak and G. Weiss, How to get a conservative well-posed linear system out of thin air II, controllability and stability. SIAM J. Control Optim. 42 (2003) 907–935. [CrossRef] [MathSciNet] [Google Scholar]
  21. G. Weiss, Transfer functions of regular linear systems I: characterizations of regularity. Trans. Amer. Math. Soc. 342 (1994) 827–854. [CrossRef] [MathSciNet] [Google Scholar]
  22. G. Weiss and R. Rebarber, Optimizability and estimatability for infinite-dimensional linear systems. SIAM J. Control Optim. 39 (2000) 1204–1232. [CrossRef] [MathSciNet] [Google Scholar]
  23. G. Weiss, O.J. Staffans and M. Tucsnak, Well-posed linear systems–a survey with emphasis on conservative systems. Int. J. Appl. Math. Comput. Sci. 11 (2001) 7–33. [MathSciNet] [Google Scholar]
  24. P.F. Yao, On the observability inequalities for exact controllablility of wave equations with variable coefficients. SIAM J. Control Optim. 37 (1999) 1568–1599. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.